# SDR QXEA200800016

- Difficulty date: January 4, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 11,256 hours, 10,548 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Prop De Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STS- FLIGHT 2468. ON DESCENT OUT OF 16,000, THE PROP DE-ICE CAUTION LIGHT CAME ON.  PER THE CHECKLIST, CYCLED THE SWITCH LIGHT DID NOT GO OUT.  ONCE THE AIRCRAFT WAS LANDED, THE LIGHT WENT OUT, AND PERFORMED TWO TESTS ON TAXI IN.  CHECKS GOOD BOTH TIMES.  MAINTENANCE CHECKED THE CDS SYSTEM FOR FAULTS, NO FAULTS FOUND.  PERFORMED FUNCTIONAL TEST OF THE PROP HEAT SYSTEM AND VISUAL INSPECTION OF THE PROPELLERS WITH NO FAULTS FOUND.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
